Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Bad mood swings since stopping birth control pills. Why am I nauseated, depressed, angry? Hormonal imbalance?

Hi I am at my wits end. I went off my birth control about a year ago ( ortho evra patch) and ever since then I seem to be having really bad mood swings the week or days leading up to my period. I am only 31 yrs old but prior to my period I have night sweats horrible headaches and what seems like a depression . I do have depression and take meds for it and have since I was 12 therefore drs just want to increase my doses butthis is differnt its not depression I m wondering if it isn t a hormonal imbalance. Its like clockwork about 3 days before my period I get so down and angry feeling and ? Everything in my life. Yesterday I was fine today I feel like life in general just sucks. On a monthly basis I go off on everyone around me for no reason. It seems like it gets worse evry month. I don t know what to do but its becoming frustrating
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The depressive feeling that you have every month is likely to be related to the hormonal changes that take place in your body during the periods. You can consult your gynecologist for treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor